# SDR VTZA96335

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6424 - IAD-BUF - DURING CLIMB, AN UNSCHEDULED LANDING DUE TO RIGHT FLOW INOP.  AIRCRAFT LANDED AT IAD AND RETURNED TO GATE NO FURTHER INCIDENTS.  MAINTENANCE RESECURED LOOSE DUCT ON RIGHT ACM, PRESSURE AND OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
